# SDR SIMA200803901

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- Aircraft time: 25,532 hours, 29,293 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Loose
- Location: Wheel Speed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3085, CREW REPORTED ON DESCENT INTO SAN AFTER LANDING GEAR EXTENSION, THE ANTI-SKID FAULT LIGHT ILLUMINATED.  CREW TRIED TO CYCLE THE ANTI-SKID SYSTEM AS WELL AS CYCLING THE LANDING GEAR.  ALL EFFORTS TO CLEAR THE FAULT WITH NO HELP.  CREW FOLLOWED AOM AND DETERMINED THAT THE RUNWAY IN SAN WAS NOT LONG ENOUGH FOR A NON ANTI-SKID LANDING.  CREW ELECTED TO RETURN TO LAX.  AIRCRAFT DECLARED A EMERGENCY LANDING.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND WHEEL SPEED TRANSDUCER LOOSE RECONNECTED WHEEL SPEED TRANSDUCER AND NR 8194; NR 8194; AIRCRAFT RETURNED TO SERVICE.
